# SDR SWAA021607

- Difficulty date: July 20, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 39,326 hours, 39,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED AT ROW NR 7.  REMOVED AND REPLACED EEPLS COVER PER MM.
